Is it safe to pull someone off Estradiol after 26 years?
I have been on HRT-Estradiol for 26 years due to a hysterectomy at age 23,. double Oophorectomy at age 32 and I am now 49 years old. I tried 2 years ago to go off the hormones and my husband and i both could not live with the effects of being off the HRT. My symptoms were Hot flashes-severe, night sweats, vaginal atrophy, vaginal dryness, hair loss, dry skin, moodiness, memory problems, etc.
I am on Synthroid 100mcg and my TSH level is 11.46 right now. I tried to tell my GYN if she pulls me off of it that it is going to mess my thyroid hormone up even more, she won't listen to me.
I currently have lupus, possible sarcoidosis, fibromyalgia, inlammatory arthritis and nerve problems. I don't need more symptoms on top of this.
How do i convince her to keep me on it.
There is no history of breast cancer in our family.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.